A class of edge critical 4-chromatic graphs

Chen, G. and Erdős, PL and Gyárfás, András and Schelp, RH (1997) A class of edge critical 4-chromatic graphs. GRAPHS AND COMBINATORICS, 13 (2). pp. 139-146.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: https://eprints.sztaki.hu/id/eprint/1384

Update Item Update Item